# SDR CA130322002

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,225 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7603 · Power Lever
- Part: Handle
- Part number: 350A57116005
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHECK-LIST BEFORE START, IN VERY COLD WEATHER, AROUND -35 C, THE THROTTLE HANDLE IS FOUND VERY HARD TO OPERATE.  THE PILOT TRIES HARDER, AND AT THIS TIME THE THROTTLE HANDLE BREAKS BELOW THE CABIN FLOOR. PRESENCE OF HUMIDITY IS SUSPECTED IN THE FCU CONTROL CABLE AFTER HEAVY RAIN DURING THE PREVIOUS WEEK, FOLLOWED BY VERY LOW OAT.  THE CONTROL CABLE AND THE HANDLE ARE BOTH REPLACED.
